# SDR CALA2015083100719

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 24,728 hours, 8,612 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C SCAN OF LT LOWER SKIN OF HORIZONTAL STAB, CRACK INDICATION AT STATION 138.70, BETWEEN RIVET 16 & 17, 17 INCHES FROM LE OF SKIN.  CRACK MEASURES 1/2 INCH LONG & MARKED WITH RED GREASE PENCIL.  REPAIRED CRACK & INSTALLED REPAIR DOUBLER AT LT HORIZONTAL STAB, AT STATION 138.70 IAW SRM 55-10-01 REPAIR 11.  ALL PARTIAL WORK NOTED.  DIP ISSUED TO ACCOMPLISH BOTH DETAILED VISUAL & EXTERNAL LFEC INSPECTIONS, EVERY 9,000 FLIGHT CYCLES, WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES. INSPECT AT THRESHOLD OF 56,000 TOTAL COMPONENT FLIGHT CYCLES & REPEAT AT INTERVALS OF EVERY 9000 FLIGHT CYCLES THEREAFTER.
